# SDR DALA2025032102144

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 75,858 hours, 25,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 WORKING AMDS W/C 2732-9202, FOUND EMERGENCY PATH LIGHT BATTERY M731 WEAK. CORRECTIVE ACTION: RMVD AND RPLCD EMERGENCY PATH LIGHTING BATTERY M731 WITH REF TO B757 AMM 33-51. OPS CHK GOOD. (6578427)
